RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 36, Number 3  


A canonical form for projectors under unitary similarity
Kh. D. Ikramov
3
A method for obtaining an initial approximation for Newton's method
K. A. Lebedev
6
The solution of operator equations with incomplete information
A. M. Shloma
15
A representation of the reproducing kernel of a sphere
I. P. Mysovskikh
28
A regularized continuous linearization method for minimization problems with inexact initial data
F. P. Vasil'ev, A. Nedić, M. Jaćimović
35
Vector additive difference schemes for first-order evolution equations
P. N. Vabishchevich
44
The existence and properties of self-similar solutions of the Cauchy problem for equations of gas dynamics
A. P. Mikhaĭlov, V. V. Stepanova, A. A. Shamraĭ
52
Explicit form of the wave solutions of evolution equations
V. V. Gudkov
66
Grid approximation of parabolic equations with singular initial conditions
G. I. Shishkin
73
A two-step variant of a scheme for solving the two-dimensional heat equation with highly variable coefficients
V. M. Belov, N. S. Dozortseva, T. A. Rybal'chenko, V. A. Sukhanov
93
Almost orthogonalization in the finite element method
Yu. N. Subbotin
101
An estimate for the boundaries of the spectrum of a difference operator for problems in quasistationary electrodynamics
M. P. Galanin
109
A numerical method for solving Euler equations with preservation of approximation on a deformable grid
A. V. Rodionov
117
A modification of the gas dynamic scheme SHASTA
S. P. Popov
130
Modification of nonreflecting boundary conditions in gas dynamic modeling in astrophysics
N. V. Pogorelov, A. Yu. Semenov
135
On the stability of the Voronoĭ diagram
M. N. Vyalyĭ, E. N. Gordeev, S. P. Tarasov
147
Solutions of the system of Hamilton difference equations with external action
Yu. A. Kriksin
159
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020